Alert archive / Wisconsin / River Flood Warnings in 2014

River Flood Warning 12, NWS Green Bay, WI

April 14, 2014Outagamie County, Shawano County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 14, 2014, 7:07 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It took effect at Apr 15, 2014, 9:42 AM CDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Apr 14, 2014, 7:07 PM CDT (00:07 UTC)
In effect from
Apr 15, 2014, 9:42 AM CDT
Expired
Apr 22, 2014, 7:47 AM CDT
In force
7 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 38 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wolf River (WI) at Shiocton (SHIW3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WGUS43 KGRB 150007
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
707 PM CDT MON APR 14 2014

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC087-115-135-151507-
/O.NEW.KGRB.FL.W.0012.140415T1800Z-140420T1800Z/
/SHIW3.1.RS.140415T1800Z.140417T0000Z.140420T1200Z.NO/
707 PM CDT MON APR 14 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WOLF RIVER NEAR SHIOCTON.
* FROM TUESDAY AFTERNOON TO SUNDAY AFTERNOON.
* AT  7:30 AM MONDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...river should RISE ABOVE FLOOD STAGE BY EARLY AFTERNOON tuesday 
  AND CONTINUE TO RISE TO NEAR 11.3 FEET BY WEDNESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
15 follow-up statements
504 
WGUS83 KGRB 151444
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
944 AM CDT TUE APR 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-160544-
/O.EXT.KGRB.FL.W.0012.140415T1442Z-140421T1200Z/
/SHIW3.1.RS.140415T1420Z.140416T1800Z.140420T0600Z.NO/
944 AM CDT TUE APR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* AT  7:30 AM TUESDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 11.3 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
004 
WGUS83 KGRB 160217
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
917 PM CDT TUE APR 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-161717-
/O.CON.KGRB.FL.W.0012.000000T0000Z-140421T1200Z/
/SHIW3.1.RS.140415T1420Z.140416T1800Z.140420T0600Z.NO/
917 PM CDT TUE APR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM TUESDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND    
  CONTINUE TO RISE TO NEAR 11.3 FEET BY WEDNESDAY EARLY AFTERNOON. THE 
  RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
022 
WGUS83 KGRB 161416
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
916 AM CDT WED APR 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-170516-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140421T1800Z/
/SHIW3.1.RS.140415T1420Z.140416T1800Z.140420T1200Z.NO/
916 AM CDT WED APR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* AT  7:30 AM WEDNESDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
083 
WGUS83 KGRB 170139
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
839 PM CDT WED APR 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-171639-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140422T1200Z/
/SHIW3.1.RS.140415T1420Z.140418T0000Z.140421T0600Z.NO/
839 PM CDT WED APR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM WEDNESDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.5 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  MONDAY MORNING.
* AT 12.0 FEET...1.0 FOOT ABOVE FLOOD STAGE...MOST FLOODING IS 
  CONFINED TO LOWLAND AND AGRICULTURAL LAND.  THE BOAT LANDING IN 
  SHIOCTON IS FLOODED.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
733 
WGUS83 KGRB 171357
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
857 AM CDT THU APR 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-180457-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140422T0000Z/
/SHIW3.1.RS.140415T1420Z.140417T1230Z.140420T1800Z.NO/
857 AM CDT THU APR 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* AT  7:30 AM THURSDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EARLY AFTERNOON.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
723 
WGUS83 KGRB 180140
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
840 PM CDT THU APR 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-181640-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140422T1800Z/
/SHIW3.1.RS.140415T1420Z.140418T0600Z.140421T1200Z.NO/
840 PM CDT THU APR 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM THURSDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 12.0 FEET...1.0 FOOT ABOVE FLOOD STAGE...MOST FLOODING IS 
  CONFINED TO LOWLAND AND AGRICULTURAL LAND.  THE BOAT LANDING IN 
  SHIOCTON IS FLOODED.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
284 
WGUS83 KGRB 181419
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
919 AM CDT FRI APR 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-190519-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140422T1200Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.140421T0600Z.NO/
919 AM CDT FRI APR 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM FRIDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY MONDAY MORNING.
* AT 12.0 FEET...1.0 FOOT ABOVE FLOOD STAGE...MOST FLOODING IS 
  CONFINED TO LOWLAND AND AGRICULTURAL LAND. THE BOAT LANDING IN 
  SHIOCTON IS FLOODED.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
961 
WGUS83 KGRB 190057
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
757 PM CDT FRI APR 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-191557-
/O.CON.KGRB.FL.W.0012.000000T0000Z-140422T1200Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.140421T0600Z.NO/
757 PM CDT FRI APR 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* AT  7:30 AM FRIDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY MONDAY MORNING.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
827 
WGUS83 KGRB 191452
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
952 AM CDT SAT APR 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-200552-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140422T1800Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.140421T1200Z.NO/
952 AM CDT SAT APR 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:24 AM SATURDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 12.0 FEET...1.0 FOOT ABOVE FLOOD STAGE...MOST FLOODING IS 
  CONFINED TO LOWLAND AND AGRICULTURAL LAND.  THE BOAT LANDING IN 
  SHIOCTON IS FLOODED.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
599 
WGUS83 KGRB 200122
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
822 PM CDT SAT APR 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-201622-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-000000T0000Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.000000T0000Z.NO/
822 PM CDT SAT APR 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:24 AM SATURDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.5 FEET BY 
  SUNDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 11.5 FEET...THERE IS MINOR FLOODING AT THE CITY PARK ALONG WITH 
  LOWLAND AND ADJACENT AGRICULTURAL LAND.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
725 
WGUS83 KGRB 201454
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
954 AM CDT SUN APR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-210554-
/O.CON.KGRB.FL.W.0012.000000T0000Z-000000T0000Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.000000T0000Z.NO/
954 AM CDT SUN APR 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* AT 7:10 AM SUNDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO SLOWLY FALL TO AROUND OR JUST   
  BELOW FLOOD STAGE ON MONDAY...THEN REMAIN STEADY THROUGH MUCH OF 
  THE WEEK. ANOTHER RISE IS EXPECTED AT THE END OF THE WEEK AND NEXT 
  WEEKEND.  
* AT 11.5 FEET...THERE IS MINOR FLOODING AT THE CITY PARK ALONG WITH 
  LOWLAND AND ADJACENT AGRICULTURAL LAND.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
463 
WGUS83 KGRB 210034
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
734 PM CDT SUN APR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-211534-
/O.CON.KGRB.FL.W.0012.000000T0000Z-000000T0000Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.000000T0000Z.NO/
734 PM CDT SUN APR 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:10 AM SUNDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 11.5 FEET...THERE IS MINOR FLOODING AT THE CITY PARK ALONG WITH 
  LOWLAND AND ADJACENT AGRICULTURAL LAND.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
693 
WGUS83 KGRB 211426
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
926 AM CDT MON APR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-220526-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140423T0000Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.140421T1800Z.NO/
926 AM CDT MON APR 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE  
  THIS AFTERNOON OR TONIGHT.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
476 
WGUS83 KGRB 220109
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
809 PM CDT MON APR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-221609-
/O.EXT.KGRB.FL.W.0012.000000T0000Z-140423T0020Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.140421T1820Z.NO/
809 PM CDT MON APR 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM MONDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
977 
WGUS83 KGRB 221247
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
747 AM CDT TUE APR 22 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHIOCTON AFFECTING OUTAGAMIE...SHAWANO AND WAUPACA
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC087-115-135-221317-
/O.CAN.KGRB.FL.W.0012.000000T0000Z-140423T0020Z/
/SHIW3.1.RS.140415T1420Z.140418T1230Z.140421T2205Z.NO/
747 AM CDT TUE APR 22 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE WOLF RIVER NEAR SHIOCTON.
* AT 7:30 AM TUESDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FELL BELOW FLOOD STAGE AT 5:05 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.6 FEET BY TOMORROW
  MORNING.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 14, 5:59 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 14, 5:59 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
559 PM CDT MON APR 14 2014

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SYNOPSIS...
ISSUED AT 310 PM CDT MON APR 14 2014

A COOL WEEK. MORE WINTRY PRECIPITATION POSSIBLE MID-WEEK...
ESPECIALLY ACROSS THE NORTH.

UPR FLOW ACRS NOAM IS PRESENTLY HIGHLY AMPLIFIED...WITH THE MEAN
TROF POSN OVER THE PLAINS. THE PLAINS TROF WL TEMPORARILY FILL
SOME AS STG SHRTWV SHIFTS EWD...THEN AMPLIFY AGAIN MID-WK AS THE
NEXT SHRTWV ARRIVES FM THE W. THE TREND DURING THE LATTER PART OF
THE FCST PERIOD WL BE FOR THE FLOW TO BECOME MORE PROGRESSIVE AND
FLATTEN BACK TO A MORE ZONAL REGIME.

THIS IS A COOL WET WEATHER PATTERN FOR THE FCST AREA. BACKING UPR
FLOW WITH THE REAMPLIFICATION OF THE TROF WL BRING ANOTHER ROUND
OF WINTRY PCPN TO MAINLY NRN WI MID-WEEK...WITH THE BETTER PCPN
CHCS SHIFTG INTO THE SE PART OF THE AREA AS THE NEXT SHRTWV
EJECTS OUT OF THE TROF LATER IN THE WEEK. THESE SYSTEMS WL NOT
HAVE THE DIRECT INFLUX OF GULF MOISTURE THAT THE WEEKEND SYSTEM
DID...SO PCPN AMNTS WON/T BE NEARLY AS HEAVY. BUT AMNTS FOR THE
PERIOD AS A WHOLE WL STILL PROBABLY END UP AOA NORMAL. THE
ABUNDANT CLDS... PCPN...AND LCN OF THE FCST AREA N OF THE MAIN
FRONTAL BOUNDARY WL KEEP TEMPS ON THE COOL SIDE...AND WELL BLO
NORMAL FOR THE REST OF THE WORK WEEK. SOME MODERATION IS EXPECTED
LATE IN THE PERIOD.
&&

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 310 PM CDT MON APR 14 2014

COLDER WEATHER TO CONTINUE THIS PERIOD. UPPER TROF WILL MOVE
THROUGH LATE TONIGHT INTO TUE MORNING. SHORT WAVE FEATURE NOW OVER
IOWA...TO LIFT NORTHEAST INTO SOUTHERN WI THIS EVENING. IT AND
ASSOCIATED JET FEATURE KEEPING CLOUDS AND FLURRY ACTIVITY GOING
OVER CWA. MORE ENHANCED AREA OF LIGHT SNOW SEEN OVER SOUTHEAST WI
MAY CLIP FAR SOUTHEAST CWA THIS AFTERNOON...THOUGH FEEL CURRENT
FLURRIES WILL HOLD. OVER THE FAR NORTH...NORTH WINDS AND COLD
ADVECTION BRINGING LAKE EFFECT SNOW SHOWERS OR FLURRIES INTO VILAS
COUNTY.  AT THE SURFACE...HIGH PRESSURE AND DRIER AIRMASS SHIFTING
EAST INTO STATE. EXPECT LAKE EFFECT TO DIMINISH TONIGHT AS WINDS
SHIFT MORE WESTERLY AS HIGH MOVES IN. MAINLY DRY ON TUE...THOUGH
CYCLONIC FLOW TO CONTINUE ALOFT. PLENTY OF CU SEEN UPSTREAM
TODAY...THUS BUMPED UP CLOUDS BUT WILL NOT INCLUDE ANY POPS. FEW
FLURRIES ALSO POSSIBLE WITH TROF MOVING THROUGH THOUGH CHANCE TOO
SMALL TO PUT IN GRIDS AT THIS TIME.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 310 PM CDT MON APR 14 2014

UPR FLOW ACRS THE FCST AREA WL BACK SIGNIFICANTLY TUE NGT AND WED
AS SHRTWV AS THE NEXT PAC SHRTWV DIGS SE INTO THE MEAN TROF POSN
OVER THE PLAINS. THAT WL LEAD TO A STG ISENT LIFT DEVELOPING...
ESP ACRS NRN WI. THE ATM WL STILL BE QUITE COLD AS THE CANADIAN
AIR SURGING INTO THE AREA TDA WL HAVE ONLY A LIMITED AMNT OF TIME
TO MODIFY. MOISTURE WL ALSO BE SOMEWHAT LIMITED INTIALLY AT LOW-
LEVELS...SO EVAPORATIVE COOLING COULD BE SIGNIFICANT. THE RESULT
WL BE ANOTHER ROUND OF WINTRY PCPN ACRS THE N. THE MAIN QUESTIONS
ARE NOW FAR S IT WL GET. SINCE MOISTURE WL BE LIMITED...SIG LIFT
WL BE NEEDED TO ACHIEVE SATURATION. THAT SUGGESTS FOCUSING THE
GREATEST PCPN OVER THE FAR N. ALSO TRIED TO SLOW THE EVENT A
BIT...AS UPR FLOW WL BE UNDERGOING SIG CHGS AND MODELS OFTEN ARE
FAST IN SITNS SUCH AS THIS. CONFIDENCE IN SNOW TOTALS ACRS THE N
IS SUFFICIENT TO JUSTIFY ISSUING A WATCH FOR THE NRN 4 COUNTIES
THIS AFTN. IT/S POSSIBLE HIGHER SNOW TOTALS COULD OCCUR A LITTLE
FARTHER S AS WELL...BUT CONFIDENCE TO SUPPORT A WATCH IN THESE
AREAS ISN/T QUITE THERE YET. WE/RE STILL WELL IN ADVANCE OF THE
EVENT...SO LATER SHIFTS CAN EXPAND THE WATCH SWD IF NECESSARY.

THERE WL BE A LULL IN THE PCPN ONCE THE LEAD WAVE ALONG THE FRONT
PUSHES OFF TO THE E THU...BUT THE FRONT IS LIKELY TO STALL JUST
SE OF THE AREA. ADDITIONAL PCPN WL PROBABLY SURGE NEWD IN THE
BAROCLINIC ZONE...THIS TIME MOST LIKELY AFFECTING THE SE PART OF
THE AREA. STRUCTURED POPS ACCORDINGLY. THERMAL PROFILES LOOK
FAVORABLE FOR SNOW NOW...BUT WOULD NOT BE SURPRISED IF THEY WERE
TO END UP BEING A LITTLE WARMER. SO PCPN TYPE WILL AGAIN BE A FCST
ISSUE.

THE TIMING OF ADDITIONAL PCPN CHCS IN THE XTD PART OF THE FCST WL
BECOME INCREASINGLY DIFFICULT AS THE FLOW FLATTENS. MADE NO SIG
CHGS TO THE CONSENSUS-BASED XTD INITIALIZATION GRIDS.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 555 PM CDT MON APR 14 2014

A FEW STRAY FLURRIES WILL END THIS AFTERNOON...EXCEPT OVER THE FAR
NORTH WHERE SOME LIGHT SNOW SHOWERS MAY LINGER INTO THE EVENING HOURS.
EXCEPT FOR A FEW SPOTS OF MVFR CIGS...VFR CIGS SHOULD PREVAIL
ACROSS MUCH OF THE REGION TONIGHT AND TUESDAY. THE ONLY EXCEPTION
MAY BE FOR SOME PATCHY MVFR CONDITIONS DUE TO FOG ACROSS NORTH CENTRAL
WISCONSIN IF WINDS DIMINISH LATE TONIGHT. DID INCLUDE SOME MVFR
VISIBILITIES IN THE KRHI TAF BETWEEN 06Z-12Z. NORTHWEST WINDS TONIGHT
SHOULD BACK TO THE WEST ON TUESDAY.

&&

.HYDROLOGY...
ISSUED AT 310 PM CDT MON APR 14 2014

MANY RIVERS AND STREAMS NEAR BANKFUL OR ABOVE AND ARE EXPECTED TO
STAY OR RISE A BIT FURTHER GIVEN YESTERDAYS RAIN/SNOWFALL. COLDER
TEMPERATURES ARE EXPECTED THROUGH THE REMAINDER OF THE WEEK. THIS
WILL SLOW THE MELT OF CURRENT OR ANY EXPECTED SNOW AND LIMIT POTENTIAL
FOR ANY SIGNIFICANT FLOODING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING FOR WIZ005-010>012.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....TE
LONG TERM......SKOWRONSKI
AVIATION.......ECKBERG
HYDROLOGY......TE
Hazardous weather outlook, Apr 14, 3:13 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CDT MON APR 14 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
313 PM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

LIGHT SNOW SHOWERS OR FLURRIES OFF LAKE SUPERIOR WILL CONTINUE
INTO THE EVENING OVER VILAS COUNTY. ROADWAYS MAY BECOME OR
CONTINUE TO BE SLIPPERY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

SNOW IS EXPECTED ACROSS NORTHERN WISCONSIN WEDNESDAY INTO
THURSDAY. A SIGNIFICANT SNOWFALL IS POSSIBLE...SO TRAVEL
CONDITIONS WILL LIKELY BE IMPACTED. BE SURE TO MONITOR LATER
FORECASTS IF YOU WILL BE TRAVELING ACROSS NORTHERN WISCONSIN
WEDNESDAY...WEDNESDAY NIGHT...OR THURSDAY.

THE COOLER WEATHER WILL SLOW THE MELTING OF ANY REMAINING SNOW
ACROSS NORTHERN WISCONSIN. HOWEVER...MANY AREA RIVERS AND STREAMS
REMAIN SWOLLEN FROM THE PRECIPITATION THAT FELL OVER THE WEEKEND.
ANYONE LIVING NEAR A RIVER OR STREAM SHOULD CONTINUE TO CLOSELY
MONITOR WATER LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-152015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
313 PM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TE/SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:03 PM CDTRiver Flood WarningGRBWood34 hr
Apr 15, 3:25 PM CDTWinter Storm WarningGRBFlorence, Forest, Oneida, Vilas44 hr
Apr 15, 3:25 PM CDTWinter Weather AdvisoryGRBLanglade, Lincoln, Marathon, Marinette, Oconto44 hr
Apr 15, 3:53 PM CDTSmall Craft AdvisoryGRB48 hr

Nearby

River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.